# SDR JJBA201811050027

- Difficulty date: October 5, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 36,780 hours, 22,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FRAMES 19 - 20,  STRINGERS 11L - 12L WAS FOUND DENTED.  REPAIRED IAW ETD.
